Sur une nouvelle généralisation des polynomes de legendre

Nicolas Ciorânescu Bucarest

TBD mathscidoc:1701.33807

Acta Mathematica, 61, (1), 135-148, 1933.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ]
@inproceedings{nicolas1933sur,
  title={Sur une nouvelle généralisation des polynomes de legendre},
  author={Nicolas Ciorânescu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203103022094516},
  booktitle={Acta Mathematica},
  volume={61},
  number={1},
  pages={135-148},
  year={1933},
}
Nicolas Ciorânescu. Sur une nouvelle généralisation des polynomes de legendre. 1933. Vol. 61. In Acta Mathematica. pp.135-148. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203103022094516.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved